# SDR T8VA2015FA0000181

- Difficulty date: May 4, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N94GH
- Make and model: Cessna 650
- Aircraft serial: 6500021
- Aircraft time: 9,702 hours, 7,332 cycles
- Engine: Garrtt TFE7313B
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIMARY TRIM CHECKED GOOD ON PREFLIGHT. ON DEPARTURE PRIMARY TRIM FAILED.  SELECTED TO SECONDARY TRIM IAW THE CHECKLIST, DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE WITHOUT INCIDENT.
